# SDR AALA20141110014

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 41,976 hours, 12,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED, EMER DECLARED.  LANDING WAS UNEVENTFUL.  ACFT WAS OVERWEIGHT.  IN CRUISE RT HYD SYS SHOWED QTY LOSS.  EVALUATION IN PROGRESS.  FIELD TRIP ENROUTE.  PLAN TO TROUBLESHOOT & PERFORM OVERWEIGHT LANDING INSPECTION.  SERVICED RT HYD SYS IAW AMM 12-12-01.  ACCOMPLISHED FIM 29-11-00-815-824.  NO LEAKS NOTED NO FLUID TRANSFER AT THIS TIME. SYS CHECKED NORMAL.
